Let me start by saying that I have really thick hair. Well after Botox and 3 months went by I started experiencing hair loss.
Doctor Answers 3
Botox and Hair Loss
Botox is not known to cause hair loss. I am not sure why it started falling out but even stress alone can cause hair loss. I am happy for you that your hair is growing back. Best, Dr. Green
Botox does not cause hair loss
Thank you for your question.
Botox is injected 3-4 times a year in the underarms for patients with hyperhidrosis and i have never heard of a patient who complained or was happy that there was hair loss in the underarms. I have done those injections for years and have a huge hyperhidrosis practice.
I also inject 200 units of Botox in the scalp for patients with craniofacial hyperhidrosis and have never had a patient report hair loss from these repeated injections, i.e., every 3-4 months.
I have also never had a patient report hair loss after cosmetic Botox injections.
Was hair loss a side effect of Botox
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.